Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

How to get relief from tingle sensation and bruise at injection site after donating blood. ?

Hi, i donated blood three days ago with the red cross and now i have a sharp tingle that starts from the injection site and goes down my arm . At the time of the donation, the phlebotomist did not get it in the vein at first and she had to call over another nurse to help. During the donation, the flow would slow or stop so they had to tinker with it some more. Now, I have a small bruisse on my arm, and antingling pain that shoots down my arm when i use it or extend it all the way. Any help would defiintiely be appreciated.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

It looks like you might have some kind of inflammation happening at the site of needle insertion. If the pain is intense or if you see dilated veins you need to consult a doctor to rule out active infection.

While you consider the option of visiting your physician's office, you can place warm compresses over the affected area and take some anti-inflammatory drugs like Advil twice a day. Thrombophobe ointment is available over the counter are routinely used in such cases. Check with your pharmacist if they have any such preparation that can be used.

Hope this answers your query.

Wish you a speedy recovery.

Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor